Metronidazole Gel for BV (Bacterial Vaginosis)? Can It Worsen Tinnitus?

Discussion in 'Support' started by PrincessZelda, Mar 22, 2019.

?

Have you taken gel Metronidazole and did it affect your tinnitus?

  1. I have taken it and it worsened the tinnitus.

  2. I have taken it and it has NOT worsened the tinnitus.

  3. I have not taken gel Metronidazole.

Results are only viewable after voting.
    1. PrincessZelda
      Anime

      PrincessZelda Member

      Location:
      United States
      Tinnitus Since:
      08/2018
      Cause of Tinnitus:
      2 weeks on BuSpar
      Hi all,

      So I chronically suffer from BV and have tried everything under the moon to get it to stop. I have chronic pain resulting from untreated BV for so long, and am really debating whether I should take this gel or not.

      I would like to know if anyone has had their tinnitus worsen from GEL metronidazole. I have yet to take any medications after developing tinnitus from BuSpar.
       

Share This Page

Loading...